Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

HAve cracks on lips, fatigue, anxiety, weight gain. No medication. Is it vitamin B deficiency?

My sister is 51 and believe she may be going though menopause; however, she has cracks on both sides of her lips, extreme fatigue, mental cloudiness and anxiety along with weight gain. I thought she might be going through menopause (no period in 3-4 mos), but I thought cracked lip edges were indicative of a vitamin B deficiency. What do you think? She had lab work drawn 3 weeks ago and it was ok but she feels really bad.

Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Cracked lips are mostly due to dehydration and loss of moisture in your lips. It may also be due to vitamin deficiency which can be easily treated with supplements. I also think that there is cause for concern with regards to fatigue and anxiety and this needs psychiatric care. I hope your sister visits with a mental health practitioner as well as a gynecologist for the menopausal issues. I hope this helped.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor